Discussions By Condition: I cannot get a diagnosis.

31days+ menstrual cycle

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Anonymous
  • June 3, 2008
  • 02:58 AM

I am 29 years old and today is my 31st day of my period which usually only lasts 5-7 days. It is light and otherwise I feel fine but none-the-less it is still really annoying to bleed that long. The doctor did not even examine me but diagnosed possible polyps at day 20 and put me on birth control which I had quit taking for 6 months with no previous problem. She did not seem concerned, but I don't know when I really should start getting concerned since it is no lighter after 2 weeks back on the pill. Anyone else been through this? How long is TOO long medically?

Reply Flag this Discussion

2 Replies:

  • You really should go back to a doctor. I also dont think she was though enough with her "possible polyps" diagnoses. She shouldnt have diagnosed that without even bothering to try to look to see if there was a polyp! im no doctor but im also confused how giving you birth control is meant to stop a bleeding polyp if that was the case??? I'd be changing doctors!
    taniaaust1 2,267 Replies Flag this Response
  • I had bleeding and spotting constant for almost a year. We couldn't really find a cause for it, even went through the pelvic and vaginal ultrasounds. My hormone levels were just slightly off so the doc told me to try the birth control patch, since it keeps a constant steady in your system better than the pill. Hasn't been a problem since and that was about 4 years ago. Might be worth a shot for you.
    chromegirl666 101 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?